# SDR 2006UALA00675

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 986 CORRODED ON UPPER T-CAP & GOUGED AT RBL 24-48.  REMOVED DAMAGED TEE CAP FROM RBL 24 TO OUTBD END. FABRICATED REPLACEMENT CAP AND INSTALLED NESTED ANGLE CHORD SPLICES ON FWD & AFT SIDE OF BEAM REF MM53-10 -95 REPAIR X1X.
